# SDR CALA2023091402788

- Difficulty date: September 11, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 31,482 hours, 11,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LIGHT KEEPS ILLUMINATING ON TAKEOFF ROLL  VERIFIED AFT CARGO DOOR IS CLOSED AND LATCHED. APPLIED MEL 5203A.  DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V901661 MAC METER INITIATED FOR WITH METER INITIATED FOR.  RELATED WORK ORDER 000000003085520 AND PRTR MAC RELATED WORK ORDER 000000003085520 AND PRTR MAC RELATED WORK ORDER 000000003085520 AND VERIFIED AFT CARGO DOOR IS CLOSED AND VERIFIED AFT CARGO DOOR IS CLOSED AND VERIFIED AFT CARGO DOOR IS CLOSED AND LATCHED. APPLIED MEL 5203A. LATCHED. APPLIED MEL 5203A. LATCHED. APPLIED MEL 5203A. FOUND AFT CARGO DOOR INDICATION SWITCH OUT OF ADUSTMENT. ADJUSTED SWITCH OPS CHECK GOOD REF AMM 52-71-31.
